# SDR 2001UALA01745

- Difficulty date: August 19, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 36,711 hours, 13,518 cycles
- Engine: Pwa PW2037
- Engine time: 32,980 hours, 10,497 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bracket
- Part number: 1B1276
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  *S/D*  LOSS OF OIL QUANTITY AND PRESSURE DUE TO A HOLE WORN IN THE LINE.  REPLACED OIL OUT LINE FROM FOX TO AOX AND SUPPORT BRACKET ON NR 1 ENG.
